International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 1, Pages 121-128
Computation of displacements for nonlinear elastic beam models using monotone iterations
Department of Mathematical Sciences, University of Cincinnati, Cincinnati 45221, Ohio, USA
Received 2 September 1986
Copyright © 1988 Philip Korman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study displacement of a uniform elastic beam subject to various physically important boundary conditions. Using monotone methods, we discuss stability and instability of solutions. We present computations, which suggest efficiency of monotone methods for fourth order boundary value problems.